Fifth-order perturbation solution to DSGE models
Oren Levintal
Journal of Economic Dynamics and Control, 2017, vol. 80, issue C, 1-16
Abstract:
This paper derives a fifth-order perturbation solution to DSGE models. The paper develops a new notation that reduces the notational complexity of high-order solutions and yields a faster code. The new notation consists of new matrix forms of high-order multivariate chain rules and a new representation of the model as a function of one vector variable. The algorithm that implements the new notation is between 3 and 55 times faster than Dynare++, depending on model size and solution order.
Keywords: Perturbation; Fifth order; Rare disasters; High-order multivariate chain rules; DSGE (search for similar items in EconPapers)
JEL-codes: C63 C68 E0 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (37)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165188917300970
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:80:y:2017:i:c:p:1-16
DOI: 10.1016/j.jedc.2017.04.007
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().